# SDR DALA2021060703110

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,295 hours, 24,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ROW 18 SEAT MOUNTED EMER LIGHT DAMAGED. CORRECTIVE ACTION: REMOVED & REPLACED ROW 18 SEAT MOUNTED LIGHT ASSY REF B757 WDM 33-51. OPS CK GOOD. (7601832)
